# SDR CA040915005

- Difficulty date: September 15, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 7,573 hours
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399359
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) CYLINDER EXHAUST VALVE EAR BROKEN OFF. CRACK INITIATED FROM THE ROCKER SHAFT BUSHING AREA AND CRACKED AROUND TO OPPOSITE SIDE. COMPLETE TOP CAME OFF FROM BUSHING TO BUSHING.
